# SDR USAA2011122200005

- Difficulty date: November 26, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2292
- Condition: Saturated
- Location: Elevator
- Part time: 36,355 hours, 16,115 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT ELEVATOR UPPER SURFACE HAS 6 AREAS WHERE WATER WAS FOUND BETWEEN STA 181 AND 527, BETWEEN RIB 5 AND 12.  REPAIRED THE LEFT ELEVATOR BETWEEN STA 181 AND 527, BETWEEN RIB 5 AND 12 IAW A320 SRM 55-21-11.
